MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f -12fmynx control venous vascular closure device (vcd) came out with the peg still attached.The peg did not fall out of the mynx vcd shaft upon removal and remained attached, although it was found outside the shaft.It was reported that button #2 was not depressed as the device was pulled out before that step.Hemostasis was achieved using a suture with stop cock.There were no reported injuries to the patient.The device was inserted into a 9f avanti plus catheter sheath introducer (csi) and the deployment directions were followed.This was during an atrial fibrillation (afib) ablation.The patients body mass index (bmi) was 44.The device was stored and prepared according to the instructions for use.The device storage temperature did not exceed 25 °c.The procedure was performed using an antegrade approach by a deployer who was certified on the mynx device.Femoral vein suitability was verified on venography, including confirmation of the appropriate 30¿45-degree insertion angle of the vascular sheath introducer, and vessel tortuosity was described as little.No resistance was noted during use of the device.The device will be returned for evaluation.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25125948
Report Number3004939290-2026-00532
Device Sequence Number18815181
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280306(10)F2606503
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX61260
Device Lot NumberF2606503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/17/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9F AVANTI PLUS CSI
Patient Age53 YR
Patient SexMale
Patient Weight139 KG
Patient EthnicityNon Hispanic
Patient RaceWhite